MAUDE Adverse Event Report: 3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 6 X 8.5MM; DENTAL IMPLANT

3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 6 X 8.5MM; DENTAL IMPLANT
Model Number BOSS685
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site # 30 lost integration and was removed.Poor bone density.

Brand Name
3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 6 X 8.5MM
Common Device Name
DENTAL IMPLANT
MDR Report Key12703954
Report Number0001038806-2021-02066
Device Sequence Number11123179
Product Code DZE
UDI-Device Identifier00844868029649
UDI-Public(01)00844868029649(17)250430(10)2020040227
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberBOSS685
Device Catalogue NumberBOSS685
Device Lot Number2020040227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR